(SI10-083) Approximate Controllability of Infinite-delayed Second-order Stochastic Differential Inclusions Involving Non-instantaneous Impulses
This manuscript investigates a broad class of second-order stochastic differential inclusions consisting of infinite delay and non-instantaneous impulses in a Hilbert space setting. We first formulate a new collection of sufficient conditions that ensure the approximate controllability of the considered system. Next, to investigate our main findings, we utilize stochastic analysis, the fundamental solution, resolvent condition, and Dhage’s fixed point theorem for multi-valued maps. Finally, an application is presented to demonstrate the effectiveness of the obtained results.
Yadav, Shobha and Kumar, Surendra
(SI10-083) Approximate Controllability of Infinite-delayed Second-order Stochastic Differential Inclusions Involving Non-instantaneous Impulses,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 17,
3, Article 1.
Available at: https://digitalcommons.pvamu.edu/aam/vol17/iss3/1